advertisement
Question
Posted by: Thando | 2003/12/09

NON-STOP PERIODS

I had my last Depo shot in July 03, my periods were normal in October 03, they were late in November03 (about a week or so). They started with dark,think light blood. Then poured on out, it has been 3 weeks now. Is there anything that I can take to be normal again or to stop them, I'm trying to ghet pregnant at the moment..Pleasseee Help..

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You could use the Pill for a few months to regularise your cycle.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement